# SDR SWAA2023011791595

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 50,040 hours, 28,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY AND ROW LOCATION 20ABC EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK FROM M1673 POWER SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD.
